# SDR WX0A2024101632200

- Difficulty date: October 15, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A320-214
- Aircraft serial: 1262
- Aircraft time: 54,463 hours, 33,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT GROUNDED) FWD EPSU BATTERY (10WL) REQUIRES REPLACEMENT FOR CAPACITY CHECK / REMOVED AND REPLACED EPSU (10WL), OPS CHECK GOOD REF AMM 33-51-38-400-002-A AND 33-51-38-000-002-A."
